# SDR SIMA201127302

- Difficulty date: September 27, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 19,519 hours, 17,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Receptacle
- Part number: 14525599001
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LAVATORY BUCKET HAS 2 SMALL SPOTS OF CORROSION RIGHT AROUND THE VAVLE BODY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED CORROSION ON LAVATORY BUCKET IAW EO EM-53MR-1867.  THE AIRCRAFT WAS RETURNED TO SERVICE.
